| Model Number |
88863185-61 |
| Medical Device Problem Codes |
Break (1069); Material Frayed (1262)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while suturing on a robotic laparoscopic hiatal hernia procedure, the suture frayed and broke when they pulled it down while trying robotically.They used another device to complete the case.There was no patient injury.